Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Analysis & PDE Année : 2022

Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains

Résumé

We classify stable and finite Morse index solutions to general semilinear elliptic equations posed in Euclidean space of dimension at most 10, or in some unbounded domains.

Dates et versions

hal-04013645 , version 1 (03-03-2023)

Identifiants

Citer

Louis Dupaigne, Alberto Farina. Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains. Analysis & PDE, 2022, 15 (2), pp.551-566. ⟨10.2140/apde.2022.15.551⟩. ⟨hal-04013645⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More